| Model Number |
24706 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/06/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified vessel below the knee.A 2.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilatation.However, on initial inflation, the balloon ruptured.The device was removed without any problem and the procedure was completed with a different device.There were no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.:returned product consisted of a coyote balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was contrast in the inflation lumen and balloon.The balloon was loosely folded.Microscopic inspection revealed tip damage.The device was prepped with an inflation device filled with water and connected to the inflation port to inflate the device.There was a pinhole 105mm from the proximal marker band.Inspection of the remainder of the device presented no other damage or irregularities.